On a Problem of Hanna Neumann.

John Cossey

Mathematische Zeitschrift (1968)

  • Volume: 106, page 187-190
  • ISSN: 0025-5874; 1432-1823

How to cite


Cossey, John. "On a Problem of Hanna Neumann.." Mathematische Zeitschrift 106 (1968): 187-190. <http://eudml.org/doc/171021>.

author = {Cossey, John},
journal = {Mathematische Zeitschrift},
keywords = {group theory},
pages = {187-190},
title = {On a Problem of Hanna Neumann.},
url = {http://eudml.org/doc/171021},
volume = {106},
year = {1968},

AU - Cossey, John
TI - On a Problem of Hanna Neumann.
JO - Mathematische Zeitschrift
PY - 1968
VL - 106
SP - 187
EP - 190
KW - group theory
UR - http://eudml.org/doc/171021
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.